pms-Diphenhydramine Capsules

    Print

    Therapeutic Class (Allergy):

    Antihistaminic

    Form:

    Capsules

    Strength:

    25 mg, 50 mg

    Format:

    100 x 25 mg; 100 x 50 mg

    Ingredients:

    Medicinal Ingredient: Diphenhydramine Hydrochloride USP. Non-medicinal Ingredients (alphabetically): FD&C Blue No. 1, FD&C Red No. 3, Gelatin, Lactose, Magnesium Stearate, and Pregelatinized Starch.

    Indication/Description:

    Rapid relief of itch from allergic reactions and hay fever.

    Dosage:

    Adults and children 12 years and over: 25 mg to 50 mg 3 or 4 times daily. Maximum 4 doses per day. Capsules are not recommended for children under 12. For children under 12 years: Use pms-Diphenhydramine Elixir 2.5 mg/mL.

    Caution:

    Do not exceed the recommended dosage. May cause drowsiness, avoid driving motor vehicles and activities requiring mental alertness. Prolonged use should be only on physician’s advice. Do not take with alcohol. Consult a physician before use in case of asthma, glaucoma or difficulty in urination due to enlargement of the prostate gland.

    These products may not be suitable for everyone. Read the labels and follow the directions of use.
    For additional information, contact us at 1-888-550-6060 or by email at medinfo@pendopharm.com.

    Other pms-Diphen- hydramine Products